# SDR A6WA202101217558

- Difficulty date: January 14, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 601R1020327
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING AFT CHANNEL AT WS 53.60 HAS POSSIBLE CORROSION AROUND UPPER LIGHTNING HOLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT LT WS.53.60, REF CRJ200 SRM 51-21-06, (REV 38).  REWORKED AREA MEASURES 1.7L X 1.0W, REF CRJ200 SRM 51-21-06, (REV 38).  CALIPER S/N:61512501 CAL DUE:08-07-2021.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF RT WING AFT SPAR AT WS 53.60 MINIMUM THICKNESS 0.047, REF EA: AWAC-CRJ253-01345  DATE OF ISSUE: 01-18-2021, (REV A) AND CRJ200 PART(1) NDTM 51-00-001, (REV 42).  UT TESTER S/N: DBT-CT-1033 CAL DUE: 02-19-2021.  PERFORMED HFEC ON BLENDED AREA OF RT WING AFT SPAR AT WS 53.60, REF EA: AWAC-CRJ253-01345 DATE OF ISSUE: 1-18-2021, (REV A) AND CRJ200 PART(1) NDTM 51-20-06, (REV 42).  NO INDICATION NOTED.  ET TESTER S/N:200051301 CAL DUE: 01-24-2021.  RESTORE SURFACE FINISH ON REWORKED AREA, REF EA: AWAC-CRJ253-01345 DATE OF ISSUE: 1-18-2021, (REV A).
